# SDR SIMA20220507006

- Difficulty date: May 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 15,149 hours, 9,813 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lh Wing
- Component: Spar I, Outboar
- Component part number: 17031107051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FOR LH ENHANCED WING TIP IS CRACKED AT FWD ATTACH POINT.-C/A-REMOVED AND REPLACED LHH WING SPAR 1 OTBD END IAW EMB 175 SRM 51-40-08.
